# SDR SWAA111544

- Difficulty date: March 6, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 16,850 hours, 9,913 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Lens
- Part number: 101331
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER EMERGENCY EXIT SIGN LENS MISSING.  INSTALLED LENS PER MM.
